# SDR SWAA2022021508356

- Difficulty date: June 27, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 663 LBL 45-LBL 60 FLOOR PANEL BREAK IS CRACKED / REMOVED REPLACED FLOOR PANEL BREAK AT STA 663 CIH LBL 45 TO LBL 60 IAW SRM 51-40-02 AND DWG 144A5702 REV A ATAG LC1224
